# SDR DALA2024012200905

- Difficulty date: January 20, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 58,618 hours, 41,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Punctured
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURES (2 EA) ON WEB BTW STA 160-200 AND X=-44.4 TO X=-54 AT PAX CABIN FLOOR STRUCTURE. SUMMARY OF NRC 00415: WEB BTW STA 160-200 AND X=-44.4 TO X=-54 AT PAX CABIN FLOOR STRUCTURE WAS REPAIRED PER B717-200 SRM 51-70-10-2R. (LP #0163433)
